# SDR HNAA2011051700139

- Difficulty date: May 13, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8103
- Aircraft serial: 281
- Aircraft time: 35,694 hours, 53,887 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 44281508010
- Part serial: 890019
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, TAKEOFF WARNING HORN SOUNDED WHEN ADVANCING POWER LEVERS, CYCLED FLAPS, OPS CHECKED NORMAL.  COULD NOT DUPLICATE ON GROUND RUN.  R & R FLAP POSITION INDICATOR.  OPS CHECKED GOOD IAW 27-53-05. GROUND RAN ACFT AFTER FLAP INDICATOR REMOVAL AND REPLACEMENT. ALL TAKEOFF PARAMETERS FUNCTION NORMAL WHEN IN AND OUT.  ACFT OK FOR SERVICE.
